Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nikki L.

Anyone have significant hair loss on Accutane if they dyed their hair?

I started a 30mg/day dose of Claravis a couple of days ago and I have a hair appointment on Thursday for my usual cut/color. I'm a natural blonde and I dye red, so I know there is less peroxide and harsh chemicals because I go darker.

Just wondering if anyone dyed their hair regularly (every 6 weeks or so) on Accutane and saw significant hair loss ... or not?

I also know I'm on a low dose and am less likely to see harsh side effects, but it can't hurt to ask. :)

Thanks!

Share this post


Link to post
Share on other sites

I bleached my fringe, and dyed it blue at the weekend, and it's been fine so far, just DON'T let peroxide anywhere near your face on tane, think it stings normally, it's torture if your skin is so sensitive.

Share this post


Link to post
Share on other sites
Thanks very much for the info so far! :)

I bleach my hair all the time and continued to do so on roaccutane and I had no problems whatsoever. I don't know if this has been mentioned but dying your hair darker is not bad for your hair at all, in fact it actually improves its condition. Bleaching it on the other hand dries it out, but I didn't notice anything different when I was taking the medication. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×